PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
Czasopismo
1994 | 111 | 2 | 195-206
Tytuł artykułu

Oscillatory kernels in certain Hardy-type spaces

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
We consider a convolution operator Tf = p.v. Ω ⁎ f with $Ω(x) = K(x)e^{ih(x)}$, where K(x) is an (n,β) kernel near the origin and an (α,β), α ≥ n, kernel away from the origin; h(x) is a real-valued $C^∞$ function on $ℝ^n ∖ {0}$. We give a criterion for such an operator to be bounded from the space $H^{p}_{0}(ℝ^n)$ into itself.
Słowa kluczowe
Czasopismo
Rocznik
Tom
111
Numer
2
Strony
195-206
Opis fizyczny
Daty
wydano
1994
otrzymano
1993-11-05
poprawiono
1994-02-25
Twórcy
  • Department of Mathematics, Oregon State University, Corvallis, Oregon 97331, U.S.A.
autor
  • Department of Mathematical Sciences, University of Wisconsin-Milwaukee, Milwaukee, Wisconsin 53201, U.S.A.
Bibliografia
  • [1] S. Chanillo, D. Kurtz and G. Sampson, Weighted weak (1,1) and weighted $L^p$ estimates for oscillating kernels, Trans. Amer. Math. Soc. 295 (1986), 127-145.
  • [2] R. Coifman, A real variable characterization of $H^p$, Studia Math. 51 (1974), 269-274.
  • [3] D. Fan, An oscillating integral on the Besov space $B^{1,0}_0$, J. Math. Anal. Appl., to appear.
  • [4] D. Fan and Y. Pan, Boundedness of certain oscillatory singular integrals, Studia Math., to appear.
  • [5] C. Fefferman and E. M. Stein, $H^p$ spaces of several variables, Acta Math. 129 (1972), 137-193.
  • [6] M. Frazier, B. Jawerth and G. Weiss, Littlewood-Paley theory and the study of function spaces, CBMS Regional Conf. Ser. in Math. 79, Amer. Math. Soc., 1992.
  • [7] Y. Han, Certain Hardy-type spaces, Ph.D. thesis, Washington University, St Louis, 1984.
  • [8] Y. Han, A class of Hardy-type spaces, Chinese Quart. J. Math. 1 (2) (1986), 42-64.
  • [9] W. B. Jurkat and G. Sampson, The complete solution to the $(L^p,L^q)$ mapping problem for a class of oscillating kernels, Indiana Univ. Math. J. 30 (1981), 403-413.
  • [10] R. H. Latter, A characterization of $H^p(ℝ^n)$ in terms of atoms, Studia Math. 62 (1978), 93-101.
  • [11] P. Sjölin, Convolution with oscillating kernels on $H^p$ spaces, J. London Math. Soc. 23 (1981), 442-454.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-smv111i2p195bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.